# SDR USAA011332

- Difficulty date: October 19, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM STRAP CRACKED 2 INCHES, BS 365.25, LBL 27.  INSTALLED DOUBLER REPAIR PER SRM 53-10-51.  (M)
